# SDR HYIA20180404001

- Difficulty date: March 30, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N26156
- Make and model: Cessna 402C
- Aircraft serial: 402C0112
- Aircraft time: 23,859 hours
- Engine: Cont TSIO520VB
- Engine time: 7,384 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 658552A2
- Part serial: AC16DA753
- Condition: Damaged
- Location: Nr 3
- Part time: 1,755 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LEFT ENGINE VIBRATION DURING FLIGHT.  MAINTENANCE INSPECTED AND FOUND THE LEFT ENGINE NR 3 CYLINDER WITH A COLLAPSED EXHAUST LIFTER, BROKEN VALVE GUIDE AND THE PISTON PIN BUSHING DAMAGED AND CRACKED.  THE CYLINDER AND CONNECTING ROD HAS BEEN CHANGED AND OPERATIONALLY CHECKED WITH NO FURTHER DEFECTS NOTED.
